CSN Login
Members Online: 13

Revlimid

hydranga
Posts: 2
Joined: Aug 2007

Hi, I have just started in a clinical drug study program with Revlimid. My doctor seems to think I may be on the drug rather than the placebo by the way my blood tests are reacting.
My question is side effects: Dizziness, headaches, fatigue, tremors and others. Is anyone on Revlimid, and are these associated side effects? Thank-you

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

You may want to conside contacting the American Cancer Society's National Cancer Information Center. Cancer Information Specialists are available 24 hours a day and can assist you with questions regarding side effects of cancer treatments. They can be reached at 1-800-227-2345.

Take care and be well,

Dana
CSN Dana

janec
Posts: 4
Joined: Oct 2007

I have also just started Revlimid---been on for two months. My white count dropped a bit after the first month, and dropped quite a bit the second (down to 1200) so I am off for a while, and my oncologist is checking with the pharmasist to change the dose. The only side effect I can report are really tight calf muscles and some calf cramps (yeowch) upon waking. Info about the drug did mention muscle cramps as a side effect. Good luck to you.

Rambo115
Posts: 3
Joined: Oct 2008

how have you been doing? are you off yet? in remission? i will start treatment in about 2 weeks? what was your dose

kareng7078
Posts: 2
Joined: Jul 2009

I was on Revlimid for 3 months off now cause it interfers in harvesting stem cells. Be my side affect were fatigue and terrible flem I comstantly couged up and that made me sick.But Ive been off Revlimid for 3 weeks and 2 1/2 weeks I was terrible sick lost 7lbs. I think the side affects are different in different people. I also pretty much lost my voice. Had some dizziness but no tremors. Get shaky from the styrods I take. I've lost 35 to 40 because of the Revlimid making me sick.

jimmy43d
Posts: 2
Joined: Nov 2009

Been on 15mg daily dosage since Sept. 2010 after stem cell transplant. I take it at lunch to avoid being fatigued as soon as I begin the day. It also aggrevates the arthritus, but appears to maintain a low cancer cell count in my blood. As long as my blood tests continue to reflaect a low count , I will continue to take it. I was originally on thalidamid, but the side effects were much worse (rashes, skin fungus, etc).

Carmelo2911
Posts: 2
Joined: Dec 2011

Hi Jimmy....can u pls tell me if your insurance carrier pays for Revlamid.

Thanks...Carmelo

arky70
Posts: 3
Joined: Oct 2007

I completed a 4 year clinical trial begining in November 2004. As part of the trial I underwent two stem cell transplants and three years of maintenance chemo. After the trial ended in November of 2008 I began taking a new chemo drug, revlimid 5mg daily. I take my Revlimid at bedtime per doctor's instruction. I do have side effects: cramps in legs and feet and also in my hands. It is not clear to me which drug caused the bulk of this problem. another side effect is fatigue. I get up most mornings ready to go but by noon or shortly thereafter I feel totally exhausted. But it sure has been a good life the past few years. I am now a 7+ year survivor.

gtaa_driver
Posts: 5
Joined: Dec 2011

I just celebrated 2yrs since my stem cell transplant. I am on a 10mg maintance dose and also have the same side effects. My doctor has me on 75mg of Lyrica 3 time a day to combat the side effects. It helps but I sometimes have a bad day if I overdo myself and have to be careful not to get too fatigued.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network